# SDR USAA2013022100048

- Difficulty date: January 23, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 62,210 hours, 23,700 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323053720001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - LEVEL 2 GALVANIC CORROSION ON CLEAT SHEAR TIE AT FR28 BETWEEN S41R TO S42R.  REPLACED CLEAT SHEAR TIE AT FR28 BETWEEN S41R TO S42R IAW A320 SRM 51-72-11 & AIRBUS DRAWING 53231586.
